On Choice Sequences Determined by Spreads

Gerrit van der Hoeven, Ieke Moerdijk

    Research output: Contribution to journalArticleAcademic

    29 Downloads (Pure)
    Original languageUndefined
    Pages (from-to)908-916
    JournalJournal of symbolic logic
    Volume49
    Issue number3
    Publication statusPublished - 1984

    Keywords

    • IR-70379

    Cite this

    van der Hoeven, G., & Moerdijk, I. (1984). On Choice Sequences Determined by Spreads. Journal of symbolic logic, 49(3), 908-916.